Schwarzian derivatives of contact diffeomorphisms.

Sato, H.

Lobachevskii Journal of Mathematics (1999)

  • Volume: 4, page 89-98
  • ISSN: 1995-0802

How to cite


Sato, H.. "Schwarzian derivatives of contact diffeomorphisms.." Lobachevskii Journal of Mathematics 4 (1999): 89-98. <>.

author = {Sato, H.},
journal = {Lobachevskii Journal of Mathematics},
language = {eng},
pages = {89-98},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {Schwarzian derivatives of contact diffeomorphisms.},
url = {},
volume = {4},
year = {1999},

AU - Sato, H.
TI - Schwarzian derivatives of contact diffeomorphisms.
JO - Lobachevskii Journal of Mathematics
PY - 1999
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 4
SP - 89
EP - 98
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.